Alert archive / Wisconsin / Wind Advisories in 2019

Wind Advisory 2, NWS Green Bay, WI

October 15, 2019Door County, Wisconsin

NWS Green Bay, WI issued this wind advisory at Oct 15, 2019, 2:49 PM CDT for Door County, Wisconsin. It took effect at Oct 16, 2019, 3:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2019, 2:49 PM CDT (19:49 UTC)
In effect from
Oct 16, 2019, 3:00 AM CDT
Expired
Oct 16, 2019, 7:00 PM CDT
In force
16 hr
Issued by
NWS Green Bay, WI

County Door County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

497 
WWUS73 KGRB 151949
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
249 PM CDT Tue Oct 15 2019

WIZ022-160400-
/O.NEW.KGRB.WI.Y.0002.191016T0800Z-191017T0000Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
249 PM CDT Tue Oct 15 2019

...WIND ADVISORY IN EFFECT FROM 3 AM TO 7 PM CDT WEDNESDAY...

The National Weather Service in Green Bay has issued a Wind
Advisory, which is in effect from 3 AM to 7 PM CDT Wednesday. 

* TIMING...Strong winds are expected to develop late tonight 
  and continue through much of Wednesday. 

* WINDS...Northwest winds of 20 to 30 mph with gusts of 35 to 50
  mph are expected. The strongest winds are expected to be over
  the northern portion of the county, especially near Deaths Door.

* IMPACTS...The strong winds will create hazardous travel,
  especially for high profile vehicles. The strong winds could
  also cause some damage to trees and power lines, resulting in 
  sporadic power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 45 mph are expected. 
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

Eckberg
6 follow-up statements
696 
WWUS73 KGRB 160335
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1035 PM CDT Tue Oct 15 2019

WIZ022-161000-
/O.CON.KGRB.WI.Y.0002.191016T0800Z-191017T0000Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
1035 PM CDT Tue Oct 15 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
WEDNESDAY...

* TIMING...Strong winds are expected to develop late tonight and 
  continue through much of Wednesday. 

* WINDS...Northwest winds of 20 to 30 mph with gusts of 35 to 50 
  mph are expected. The strongest winds are expected to be over 
  the northern portion of the county, especially near Deaths 
  Door. 

* IMPACTS...The strong winds will create hazardous travel, 
  especially for high profile vehicles. The strong winds could 
  also cause some damage to trees and power lines, resulting in 
  sporadic power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 45 mph are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
974 
WWUS73 KGRB 161007
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
507 AM CDT Wed Oct 16 2019

WIZ022-161815-
/O.CON.KGRB.WI.Y.0002.000000T0000Z-191017T0000Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
507 AM CDT Wed Oct 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds of 25 to 35 mph with gusts to around 50 
  mph.

* WHERE...Door County.

* WHEN...Today.

* IMPACTS...The strong winds will create hazardous travel, 
  especially for high profile vehicles. The strong winds could 
  also cause some damage to trees and power lines, resulting in 
  sporadic power outages.

* ADDITIONAL DETAILS...The strongest winds are expected to be over
  the nortern portion of the county, especially near Deaths Door.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 45 mph are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

Kurimski
526 
WWUS73 KGRB 161015 CCA
NPWGRB

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Green Bay WI
515 AM CDT Wed Oct 16 2019

WIZ022-161815-
/O.COR.KGRB.WI.Y.0002.000000T0000Z-191017T0000Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
515 AM CDT Wed Oct 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds of 25 to 35 mph with gusts to around 50 
  mph.

* WHERE...Door County.

* WHEN...Today.

* IMPACTS...The strong winds will create hazardous travel, 
  especially for high profile vehicles. The strong winds could 
  also cause some damage to trees and power lines, resulting in 
  sporadic power outages.

* ADDITIONAL DETAILS...The strongest winds are expected to be over
  the northern portion of the county, especially near Deaths 
  Door.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 45 mph are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

Kurimski
001 
WWUS73 KGRB 161601
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1101 AM CDT Wed Oct 16 2019

WIZ022-162200-
/O.CON.KGRB.WI.Y.0002.000000T0000Z-191017T0000Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
1101 AM CDT Wed Oct 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...North winds of 25 to 35 mph with gusts to 50 mph.

* WHERE...Door County.

* WHEN...Until early evening.

* IMPACTS...The strong winds will create hazardous travel, 
  especially for high profile vehicles. The strong winds could 
  also cause some damage to trees and power lines, resulting in 
  sporadic power outages.

* ADDITIONAL DETAILS...The strongest winds are expected to be 
  over the northern portion of the county, especially near 
  Deaths Door.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts to 50 mph are expected. 
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

JS
988 
WWUS73 KGRB 161916
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
216 PM CDT Wed Oct 16 2019

WIZ022-170000-
/O.CON.KGRB.WI.Y.0002.000000T0000Z-191017T0000Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
216 PM CDT Wed Oct 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...North winds of 20 to 30 mph with gusts over 40 mph.

* WHERE...Door County.

* WHEN...Until early evening.

* IMPACTS...The strong winds will create hazardous travel, 
  especially for high profile vehicles. The strong winds could 
  also cause some damage to trees and power lines, resulting in 
  sporadic power outages.

* ADDITIONAL DETAILS...The strongest winds are expected to be 
  over the northern portion of the county, especially near 
  Deaths Door.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts over 40 mph are expected. 
Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JS
274 
WWUS73 KGRB 162344
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
644 PM CDT Wed Oct 16 2019

WIZ022-170045-
/O.EXP.KGRB.WI.Y.0002.000000T0000Z-191017T0000Z/
Door-
Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay
644 PM CDT Wed Oct 16 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Winds are expected to steadily diminish through the rest of the
evening; however, there could still be a few gusts to 25 mph 
through midnight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Oct 15, 2:42 PM CDT, 7 minutes earlier.

Area forecast discussion, Oct 15, 2:42 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
242 PM CDT Tue Oct 15 2019

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Wednesday
Issued at 241 PM CDT Tue Oct 15 2019

Scattered showers and thunderstorms continued across the region
this afternoon. Some of the storms brought small hail less than
one inch in diameter to several locations. Temperatures ranged
from around 40 across the far north to the lower to middle 50s
far south.

For tonight, any thunderstorm activity will end by early this
evening. A closed upper low is expected to drop southeast across
the  area, bringing another round of showers this evening, then
lingering showers across much of the area into Wednesday morning.
The big story will be the winds later tonight. Winds are expected
to shift to the northwest at 15 to 30 mph with higher gusts. The
winds will be even stronger across Door County due to deeper
mixing over the warmer waters of the Bay of Green Bay. The windy
conditions will continue through much of Wednesday, then subside
later Wednesday afternoon. Based on bufkit soundings, winds become
favorable for wind gusts to near 50 mph across northern Door
County late tonight into early Wednesday afternoon. Have issued
a wind advisory for Door County for the strong winds and the
potential for some damage to trees and power lines, resulting in
sporadic power outages.

On Wednesday, the chances of showers will linger into Wednesday
afternoon across the north due to cold northerly flow off Lake
Superior. Did not stray far from guidance/previous forecast for
high temperatures.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 241 PM CDT Tue Oct 15 2019

A surface ridge will bring dry conditions Wednesday night through
Friday. As the ridge shifts east on Friday, milder air will arrive,
with highs rising into the middle 50s to lower 60s.

A chance of showers will arrive Friday night into Saturday as a
cold front moves through. The best chance will occur as a short-
wave trof and RRQ of an upper jet interact with the front on
Saturday. This system should shift east of the region by Saturday
evening, with dry weather lingering through Sunday.

A strong low pressure system is expected to track from the
Central Plains Sunday night to near Hudson Bay on Tuesday. With
the low expected to track to our west, this system should be
mainly a rain producer. The most significant precipitation is
anticipated Sunday night, followed by a dry slot that should
bring a lull in the precipitation for part of the day on Monday.
Wrap-around precipitation should linger into Tuesday, with the
biggest impacts expected over the northwest part of the forecast
area.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1155 AM CDT Tue Oct 15 2019

Early this afternoon, surface low pressure was located just
west of KMFI/KISW with a warm front extending eastward into
northeast Wisconsin (near KPCZ/KATW to KMTW. The surface
low will track northeast across the area this afternoon with
scattered showers and thunderstorms continuing. Scattered
showers will continue this evening, with a few thunderstorms
possible across northeast Wisconsin. Behind the system, strong
northwest winds are expected late tonight and Wednesday, with
gusts over 30 knots possibly, especially across northeast and
east-central Wisconsin.

CIGS have been problematic this morning, ranging from IFR to
VFR. Expected CIGS to lower into the IFR category this afternoon
and tonight, if they haven't already. MVFR conditions are expected
across central and east-central Wisconsin. CIGS will gradually
improve on Wednesday as drier air works into the region.
&&

.MARINE...
Issued at 241 PM CDT Tue Oct 15 2019

Scattered thunderstorms will end late this afternoon. A few of
the storms will produce small hail. Otherwise, a small craft
advisory remains in effect until 3 am for gusty winds and high
waves. After 3 am, gale force gusts are expected into early
Wednesday afternoon. Winds will gradually subside Wednesday
afternoon into Wednesday afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 3 AM to 7 PM CDT Wednesday for WIZ022.
&&

SHORT TERM.....Eckberg
LONG TERM......Kieckbusch
AVIATION.......Eckberg
MARINE.........Eckberg
Hazardous weather outlook, Oct 15, 2:30 PM CDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
230 PM CDT Tue Oct 15 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
230 PM CDT Tue Oct 15 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Rest of the Afternoon and Tonight

Isolated thunderstorms will gradually come to an end late this
afternoon across northeast Wisconsin. Some of the storms will
be capable of producing small hail.

Late tonight, strong northwest winds are expected to spread
across northeast Wisconsin. A wind advisory has been posted
for Door County, where wind gusts to 50 mph are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A wind advisory is in effect Wednesday for Door County, where
wind gusts of 35 to 50 mph are expected. The strongest winds
will occur near Deaths Door. The strong winds may cause damage
to trees and power lines, resulting in sporadic power outages.

There is a chance of thunderstorms Sunday night into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters across northeast Wisconsin are requested to report hail
a half inch in diameter or greater for the remainder of this
afternoon. Spotters are requested to report wind gusts over
40 mph on Wednesday.

LMZ521-522-541>543-161930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
230 PM CDT Tue Oct 15 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Rest of the Afternoon and Tonight

Scattered thunderstorms will come to an end late this afternoon
or early this evening. Some of the storms may produce small hail.

Northwest gale force wind gusts to around 40 knots are expected
late tonight. A gale warning is in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Gale Warning continues through Wednesday afternoon. Northwest
winds will gust to around 40 knots.

Hazardous conditions for small craft are possible again late Friday
into Saturday.

Eckberg/Kieckbusch

In the hours before

Special weather statement, Oct 15, 12:51 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1251 PM CDT Tue Oct 15 2019

WIZ020-031-036-037-151830-
Waupaca WI-Shawano WI-Portage WI-Menominee WI-
1251 PM CDT Tue Oct 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PORTAGE...CENTRAL
MENOMINEE...NORTHWESTERN WAUPACA AND WESTERN SHAWANO COUNTIES UNTIL
130 PM CDT...

At 1251 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Bevent, or 17 miles northeast of Stevens Point,
moving northeast at 45 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Wittenberg, Legend Lake, Keshena, Neopit, Red River, Tigerton,
Gresham, Rosholt, Bowler and Peru.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4466 8942 4469 8938 4468 8923 4478 8922
      4509 8873 4488 8850 4452 8926
TIME...MOT...LOC 1751Z 232DEG 38KT 4464 8926

Kieckbusch
Special weather statement, Oct 15, 1:24 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
124 PM CDT Tue Oct 15 2019

WIZ020-021-031-037-038-045-048-074-151915-
Southern Oconto County WI-Waupaca WI-Shawano WI-Winnebago WI-
Outagamie WI-Northern Oconto County WI-Waushara WI-Menominee WI-
124 PM CDT Tue Oct 15 2019

...STRONG THUNDERSTORMS MOVING INTO NORTHEAST WISCONSIN AND
THE FOX VALLEY...

At 122 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Embarrass to 7 miles
northeast of Waupaca to 8 miles northeast of Napowan Scout Camp to
near Redgranite. Movement was northeast at 45 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Appleton, Shawano, Waupaca, Menasha, Little Chute, New London,
Kimberly, Clintonville, Gillett and Black Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4419 8909 4439 8906 4476 8887 4520 8819
      4511 8818 4482 8834 4462 8837 4428 8834
      4398 8894 4398 8907
TIME...MOT...LOC 1822Z 230DEG 38KT 4474 8884 4444 8900 4423 8903 4404
8901

Kieckbusch
Local storm report, Oct 15, 1:55 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
155 PM CDT TUE OCT 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             SHAWANO                 44.78N 88.59W
10/15/2019  M0.25 INCH       SHAWANO            WI   TRAINED SPOTTER

            ALSO REPORTED SOME URBAN STREET FLOODING.

&&

HYKIN
Special weather statement, Oct 15, 2:04 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
204 PM CDT Tue Oct 15 2019

WIZ031-038-039-048-073-074-151945-
Southern Oconto County WI-Southern Marinette County WI-Shawano WI-
Winnebago WI-Outagamie WI-Brown WI-
204 PM CDT Tue Oct 15 2019

...STRONG THUNDERSTORMS MOVING INTO NORTHEAST WISCONSIN AND
THE NORTHERN FOX VALLEY...

At 203 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gillett to Navarino Wildlife Area to 6
miles west of Black Creek to 6 miles northwest of Menasha. Movement
was northeast at 40 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Green Bay, Appleton, Menasha, Kaukauna, Little Chute, Kimberly,
Oconto, Pulaski, Gillett and Black Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4415 8862 4442 8864 4459 8862 4489 8843
      4503 8817 4502 8812 4505 8812 4527 8770
      4518 8774 4500 8788 4463 8793 4464 8790
      4446 8788
TIME...MOT...LOC 1903Z 234DEG 36KT 4486 8839 4467 8854 4447 8857 4427
8855

Kieckbusch
Local storm report, Oct 15, 2:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
222 PM CDT TUE OCT 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             APPLETON                44.26N 88.40W
10/15/2019  M0.25 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&

KLJ
Special weather statement, Oct 15, 2:38 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
238 PM CDT Tue Oct 15 2019

WIZ022-039-040-152015-
Kewaunee WI-Door WI-Brown WI-
238 PM CDT Tue Oct 15 2019

...THUNDERSTORMS HEADED FOR DOOR COUNTY...

At 235 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Oconto to near Bellevue.
Movement was northeast at 50 mph.

Pea size hail will be possible with these storms.

Locations impacted include...
Sturgeon Bay, Bay Shore Park, Oconto, Algoma, Luxemburg,
Jacksonport and Egg Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4516 8697 4510 8695 4501 8710 4486 8715
      4477 8726 4456 8740 4438 8816 4496 8779
      4497 8766 4503 8754 4494 8759 4490 8777
      4471 8792 4463 8793 4464 8792 4469 8780
      4487 8765 4494 8745 4508 8736 4521 8691
TIME...MOT...LOC 1935Z 246DEG 41KT 4488 8769 4444 8806

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:57 AM CDTGale WarningGRB39 hr
Oct 15, 10:44 AM CDTSpecial Weather StatementGRBMarathon46 min
Oct 15, 11:29 AM CDTSpecial Weather StatementGRBMarathon46 min
Oct 15, 12:18 PM CDTSpecial Weather StatementGRBMenominee, Shawano42 min
Oct 15, 12:51 PM CDTSpecial Weather StatementGRBMenominee, Shawano39 min
Oct 15, 1:24 PM CDTSpecial Weather StatementGRBOutagamie, Shawano, Waupaca51 min
Oct 15, 2:04 PM CDTSpecial Weather StatementGRBBrown, Oconto, Outagamie41 min
Oct 15, 2:38 PM CDTSpecial Weather StatementGRBBrown, Door, Kewaunee37 min
Oct 15, 3:24 PM CDTSpecial Weather StatementGRBKewaunee21 min

Nearby

Wind Advisories in Wisconsin, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.